# SDR YENA2021111100753

- Difficulty date: November 4, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 56,759 hours, 19,992 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spoiler
- Condition: Corroded
- Location: #4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION UPPER RIGHT WING SURFACE, TRAILING EDGE; FORWARD CTR. OF SPOILER NO.4, RIB 17. REF HMV FLIGHTSTAR-VQQ, W/O# N653JB-02-01, NR #00123; REMOVED CORROSION AT  RH WING UPPER T/E SURFACE IAW A320 SRM 51-74-00. REMAINING MATERIAL IS OUT OF LIMITS IAW A320 SRM 57-21-11-283-007. COMPLIED WITH FAS EA 21075, REV IR & JETBLUE EC A21-1199-01. APPROVED BY AIRBUS RDAF 80978291/024/2021, ISSUE A, AS A PERMANENT REPAIR WITH A THRESHOLD OF 11,000 FC/19,000 FH, WHICHEVER COMES FIRST. FUR-A320-57-00-00180
